# SDR DHL2005741549

- Difficulty date: April 14, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B AILERON I/B LOWER SKIN & FITTING GOUGED.  REMOVED UPPER SKIN (DAMAGED) IAW B727 SRM 51-30-2 FIG 7.  REMOVED FASTENERS FOR I/B AILERON FITTING REMOVAL IAW B727 SRM 51-30-2 FIG 7.  FABRICATED NEW UPPER SKIN 2024-T3, 0.040 PO 9001938 (51 X 21.5 INCH) IAW SRM 57-50-2 FIG 7.  LOCATED AND DRILLED UPPER & LOWER I/B AILERON SKINS & FITTING P/N 65-21737-7, PO 509669 IAW B727 SRM 57-50-2 FIG 7, 51-30-2, FIG 7.  TREATED & PRIMED PARTS IAW B727 SRM 51-10-2.  INSTALLED UPPER & LOWER SKINS & FITTING IAW B727 SRM 51-30-2 FIG 8.
